Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

July 4, 2011Laurens County, Treutlen County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 4, 2011, 6:02 PM EDT for Laurens County, Treutlen County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2011, 6:02 PM EDT (22:02 UTC)
Expired
Jul 4, 2011, 6:45 PM EDT
In force
43 min
Issued by
NWS Atlanta, GA

Counties Laurens County, GA, Treutlen County, GA

The radar

The Robins AFB radar (KJGX), 70 km from the middle of the area, began a volume at 22:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1794 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1794 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
720 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

294 
WWUS82 KFFC 042202
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
602 PM EDT MON JUL 4 2011

GAZ097-098-042245-
602 PM EDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TREUTLEN AND LAURENS COUNTIES UNTIL 645 PM EDT...

AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CADWELL...MOVING EAST AT 90 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TREUTLEN AND LAURENS COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE RENTZ...DEXTER...CADWELL...CEDAR
GROVE...MINTER...LOWERY...BARNHILL...LOTHAIR...SOPERTON...ORIANNA...
ORLAND...ROCKLEDGE...FIVE POINTS...GILLIS SPRINGS AND ZAIDEE. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3239 8240 3232 8259 3231 8265 3229 8267
      3231 8272 3224 8280 3216 8300 3241 8314
      3243 8313 3257 8267 3252 8267 3250 8262
      3250 8249 3244 8238
TIME...MOT...LOC 2201Z 250DEG 77KT 3240 8289

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 4, 3:20 PM EDT, 2 hours 42 minutes earlier.

Area forecast discussion, Jul 4, 3:20 PM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
320 PM EDT MON JUL 4 2011

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...

SHOWERS AND THUNDERSTORMS ARE INCREASING IN COVERAGE AND
INTENSITY AT AFD TIME. HI-RES REFLECTIVITY FORECASTS INDICATE
THAT THIS TREND WILL CONTINUE THROUGH THE EVENING...SO HAVE
INCREASED POPS THROUGH 00Z TONIGHT. MODERATE INSTABILITY REMAINS
ACROSS THE AREA...AVERAGING BETWEEN 2000-3000 J/KG EXCEPT IN
EXTREME SOUTHWEST ZONES WHERE MORNING CONVECTION HELPED TO
LOCALLY STABILIZE THE ATMOSPHERE. WEAK SURFACE TROUGH STRETCHED
ACROSS NORTH GEORGIA IS ALSO HELPING TO PROVIDE FOCUS FOR
CONVECTION. PLENTIFUL MOISTURE AS WELL WITH PRECIPITABLE WATERS
UPWARDS OF 2 INCHES. ALOFT...WEAK TROUGHINESS REMAINS IN PLACE
OVER THE EASTERN UNITED STATES FROM UPPER LOW OVER EASTERN
CANADA...WITH SHORTWAVE STRETCHED DOWN THE OHIO AND MISSISSIPPI
VALLEYS.

SHORTWAVE WILL CONTINUE TO TRANSLATE SOUTHEAST AND PROVIDE
ADDITIONAL LIFT FOR CONTINUED MAINLY PULSE-TYPE CONVECTION
THROUGH THE SHORT-TERM. SOME QUESTION AS TO COVERAGE OF CONVECTION
ON TUESDAY AS SOME HI-RES MODELS SEEM TO WANT TO STABILIZE THE
ATMOSPHERE DUE TO WIDESPREAD CONVECTION TONIGHT. HOWEVER...WITH
NUMEROUS OUTFLOW BOUNDARIES HANGING AROUND TONIGHT AND EARLY
TOMORROW PLUS THE SHORTWAVE ALOFT AND SURFACE WEAKNESS...FEEL THAT
ERRING ON THE SIDE OF HIGHER POPS IS THE WAY TO GO. HAVE HIGH
CHANCE TO LIKELY POPS ESPECIALLY NORTH GEORGIA BOTH DAYS...SLIGHT
CHANCE SOUTH TO SOUTHEAST WHERE UPPER RIDGE STILL REMAINS IN
PLACE. SURFACE WEAKNESS WORKS ITS WAY INTO THE STATE ON WEDNESDAY
WHICH MAY ALLOW FOR A LITTLE MORE ORGANIZATION WITH ADDITIONAL
SEVERE STORMS. MAIN THREATS EACH DAY CONTINUE TO BE
LIGHTNING...GUSTY WINDS AND HAIL...WITH SOME STORMS EXPECTED TO
REACH SEVERE LIMITS. VERY WEAK FLOW ALOFT WILL RESULT IN LITTLE
MOVEMENT TO THE STORMS... WITH THIS AND HIGH PW VALUES SOME AREAS
WILL ALSO EXPERIENCE HEAVY RAIN WITH POSSIBLE LOCALIZED FLOODING.

TEMPS WILL REMAIN ON THE WARM SIDE AND WITH ABUNDANT LOW-LEVEL
MOISTURE IN PLACE WILL CONTINUE TO SEE HEAT INDICES FLIRT WITH THE
100 DEGREE MARK ACROSS THE METRO...AND ABOVE 100 DEGREES ACROSS
PORTIONS OF CENTRAL GEORGIA. MET HAS BEEN OUTPERFORMING MAV SO
LEANED TOWARD BIAS-CORRECT MET VALUES FOR SHORT-TERM TEMPS.

.LONG TERM /THURSDAY THROUGH MONDAY/...

WEAK TROUGHINESS ALOFT REMAINS IN PLACE THROUGH THE REST OF THE
WEEK...SO THE PATTERN OF CONVECTION WILL CONTINUE. BOTH GFS AND
ECMWF WANT TO BEGIN DEVELOPING A LARGE RIDGE ACROSS THE MIDDLE OF
THE COUNTRY OVER THE WEEKEND...THOUGH THE GFS IS FURTHER WEST THAN
THE ECMWF. STILL PLENTY OF MOISTURE ACROSS THE AREA SO EXPECT
SUMMERTIME PULSE CONVECTION TO CONTINUE...BUT SHOULD SEE AN
INCREASE IN TEMPS.

TDP

&&

.AVIATION...
18Z UPDATE...
SHRA/TSRA BEGINNING TO POP UP ACROSS THE STATE. A FEW TAF SITES
HAVE BEEN AFFECTED BUT THEY SHOULD ALL BE IN THE NEXT 2-3 HOURS.
CEILINGS AND VSBYS SHOULD STAY VFR THROUGH THE PERIOD EXCEPT IN
AND AROUND SHRA/TSRA DEVELOPMENT. WINDS WILL CONTINUE OUT OF THE
WEST IN THE 5-10KT RANGE. VARIABLE WINDS WITH VERY STRONG GUST TO
40 OR 50KTS IN AND AROUND THUNDERSTORMS. THE DEVELOPING CONVECTION
SHOULD BE OVER WITH BY 02Z-03Z. EXPECTING MORE OF THE SAME TUESDAY
AFTERNOON AS WELL.

//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE MEDIUM ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  94  70  93 /  40  50  30  50
ATLANTA         73  91  73  92 /  40  50  40  40
BLAIRSVILLE     65  85  66  84 /  40  60  40  50
CARTERSVILLE    70  91  67  93 /  40  60  40  50
COLUMBUS        73  95  72  94 /  30  40  30  30
GAINESVILLE     72  91  72  90 /  40  60  50  50
MACON           72  95  71  95 /  30  40  30  30
ROME            71  92  69  93 /  40  60  40  50
PEACHTREE CITY  70  92  69  92 /  40  50  30  40
VIDALIA         72  95  74  94 /  20  30  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 4, 9:41 AM EDT, 8 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
941 AM EDT MON JUL 4 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-051345-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
941 AM EDT MON JUL 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED TODAY AND TONIGHT
ACROSS NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
INTERACTIONS BETWEEN UPPER LEVEL DISTURBANCES AND A WEAK SURFACE
TROUGH MEANDERING ACROSS NORTH GEORGIA WILL PROVIDE A PLACE FOR
ISOLATED TO SCATTERED THUNDERSTORMS TO DEVELOP MAINLY THIS
AFTERNOON AND EVENING.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THUNDERSTORMS WILL BE QUARTER SIZE
HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...AND WIND GUSTS TO 40
MPH. THE BEST PLACE FOR THUNDERSTORM DEVELOPMENT WILL BE ACROSS
NORTH AND CENTRAL GEORGIA.

.DISCUSSION...
AN AREA OF MID AND UPPER LEVEL HIGH PRESSURE TO THE WEST CONTINUES
TO PROVIDE AN ACTIVE NORTHERLY FLOW PATTERN...WITH WEAK UPPER
LEVEL DISTURBANCES TRAVERSING THE REGION FROM THE NORTH. A
SURFACE TROUGH MEANDERING ACROSS NORTH GEORGIA WILL PROVIDE A
FOCUS FOR THUNDERSTORMS. MARGINALLY FAVORABLE CAPE IN THE HAIL
GROWTH ZONE ALLOWS A CHANCE FOR ISOLATED THUNDERSTORMS TO BECOME
SEVERE PRODUCING QUARTER SIZED OR LARGER HAIL.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THUNDERSTORMS EXPECTED EACH AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Local storm report, Jul 4, 5:30 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
530 PM EDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0523 PM     HAIL             SMYRNA                  33.88N 84.51W
07/04/2011  E0.88 INCH       COBB               GA   TRAINED SPOTTER

            PENNY TO NICKEL SIZE HAIL ON CONCORD ROAD NEAR SOUTH COBB
            DRIVE.

&&

TDP
Local storm report, Jul 4, 5:48 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
548 PM EDT MON JUL 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     LIGHTNING        STOCKBRIDGE             33.54N 84.23W
07/04/2011                   HENRY              GA   BROADCAST MEDIA

            TWO HOUSE FIRES. TIME APPROXIMATED BASED ON RADAR.

&&

TDP
Special weather statement, Jul 4, 5:53 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
553 PM EDT MON JUL 4 2011

GAZ020-021-042230-
553 PM EDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN BARTOW AND CHEROKEE COUNTIES UNTIL 630 PM EDT...

AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CASSVILLE...MOVING EAST AT 15 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
BARTOW AND CHEROKEE COUNTIES THROUGH 630 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE CASSVILLE...WHITE...PINE LOG...
WALESKA...SUTALLEE...LAKE ARROWHEAD...LITTLE RIVER LANDING AND
BRIDGEMILL. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3438 8454 3415 8454 3418 8492 3436 8492
TIME...MOT...LOC 2154Z 270DEG 13KT 3427 8481
Special weather statement, Jul 4, 5:54 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
554 PM EDT MON JUL 4 2011

GAZ033-034-045-042245-
554 PM EDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN DEKALB...GWINNETT AND FULTON COUNTIES UNTIL 645 PM EDT...

AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BUCKHEAD...MOVING SOUTHEAST AT 20 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
DEKALB...GWINNETT AND FULTON COUNTIES THROUGH 645 PM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE DORAVILLE...CHAMBLEE
...DUNWOODY...NORCROSS...STONE MOUNTAIN. BRIEF HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3381 8449 3383 8445 3388 8445 3388 8444
      3391 8445 3396 8439 3399 8437 3401 8417
      3393 8401 3389 8399 3378 8409 3369 8422
TIME...MOT...LOC 2153Z 307DEG 19KT 3384 8437
Special weather statement, Jul 4, 5:59 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 PM EDT MON JUL 4 2011

GAZ008-009-014>016-021-022-042230-
559 PM EDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHITE...UNION...TOWNS...LUMPKIN...CHEROKEE...DAWSON AND FORSYTH
COUNTIES UNTIL 630 PM EDT...

AT 554 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM GUMLOG TO BALL GROUND...MOVING EAST AT 15
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY MOVE
ACROSS WHITE...UNION...TOWNS...LUMPKIN...CHEROKEE...DAWSON AND
FORSYTH COUNTIES THROUGH 630 PM EDT. PEOPLE OUTDOORS NEED TO BE
READY TO SEEK SHELTER FROM LIGHTNING AS THE STORMS APPROACH.

&&

LAT...LON 3499 8364 3460 8378 3442 8398 3441 8397
      3425 8413 3426 8452 3437 8440 3438 8426
      3447 8426 3448 8431 3461 8417 3473 8410
      3481 8410 3499 8403
TIME...MOT...LOC 2158Z 272DEG 14KT 3494 8394 3461 8406
          3432 8434
Special weather statement, Jul 4, 6:02 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
602 PM EDT MON JUL 4 2011

GAZ097-098-042245-
602 PM EDT MON JUL 4 2011

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN TREUTLEN AND LAURENS COUNTIES UNTIL 645 PM EDT...

AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CADWELL...MOVING EAST AT 90 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
TREUTLEN AND LAURENS COUNTIES THROUGH 645 PM EDT. SOME LOCATIONS IN
THE PATH OF THIS STORM INCLUDE RENTZ...DEXTER...CADWELL...CEDAR
GROVE...MINTER...LOWERY...BARNHILL...LOTHAIR...SOPERTON...ORIANNA...
ORLAND...ROCKLEDGE...FIVE POINTS...GILLIS SPRINGS AND ZAIDEE. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3239 8240 3232 8259 3231 8265 3229 8267
      3231 8272 3224 8280 3216 8300 3241 8314
      3243 8313 3257 8267 3252 8267 3250 8262
      3250 8249 3244 8238
TIME...MOT...LOC 2201Z 250DEG 77KT 3240 8289

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 10:43 AM EDTSpecial Weather StatementFFCStewart32 min
Jul 4, 12:45 PM EDTSpecial Weather StatementFFCLumpkin, White45 min
Jul 4, 1:30 PM EDTSpecial Weather StatementFFCWhite30 min
Jul 4, 1:37 PM EDTSpecial Weather StatementFFCBarrow23 min
Jul 4, 1:54 PM EDTSpecial Weather StatementFFCMonroe36 min
Jul 4, 1:59 PM EDTSpecial Weather StatementFFCFulton46 min
Jul 4, 2:02 PM EDTSevere Thunderstorm WarningFFCDeKalb, Fulton, Gwinnett43 min
Jul 4, 2:26 PM EDTSevere Thunderstorm WarningFFCTowns34 min
Jul 4, 2:30 PM EDTSpecial Weather StatementFFCLamar30 min
Jul 4, 2:32 PM EDTSpecial Weather StatementFFCMonroe28 min
Jul 4, 2:45 PM EDTSpecial Weather StatementFFCBarrow, Gwinnett30 min
Jul 4, 2:48 PM EDTSpecial Weather StatementFFCCarroll42 min
Jul 4, 2:58 PM EDTSpecial Weather StatementFFCClarke, Oconee32 min
Jul 4, 3:01 PM EDTSpecial Weather StatementFFCBaldwin, Butts, Hancock, Jones, Lamar, Monroe and 3 more44 min
Jul 4, 3:11 PM EDTSpecial Weather StatementFFCBarrow34 min
Jul 4, 3:18 PM EDTSpecial Weather StatementFFCWilkinson27 min
Jul 4, 3:22 PM EDTSpecial Weather StatementFFCMurray, Whitfield23 min
Jul 4, 3:34 PM EDTSpecial Weather StatementFFCHeard26 min
Jul 4, 3:39 PM EDTSpecial Weather StatementFFCMorgan, Oglethorpe36 min
Jul 4, 3:43 PM EDTSpecial Weather StatementFFCFayette32 min
Jul 4, 3:46 PM EDTSpecial Weather StatementFFCRockdale, Walton44 min
Jul 4, 3:48 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette42 min
Jul 4, 3:53 PM EDTSevere Thunderstorm WarningFFCWashington, Wilkinson37 min
Jul 4, 4:16 PM EDTSpecial Weather StatementFFCHenry29 min
Jul 4, 4:19 PM EDTSpecial Weather StatementFFCGreene, Taliaferro26 min
Jul 4, 4:32 PM EDTSpecial Weather StatementFFCMeriwether28 min
Jul 4, 4:36 PM EDTSpecial Weather StatementFFCWalton24 min
Jul 4, 4:44 PM EDTSevere Thunderstorm WarningFFCWilkes31 min
Jul 4, 4:55 PM EDTSpecial Weather StatementFFCCobb35 min
Jul 4, 4:57 PM EDTSpecial Weather StatementFFCNewton33 min
Jul 4, 4:58 PM EDTSpecial Weather StatementFFCFannin, Union32 min
Jul 4, 5:08 PM EDTSevere Thunderstorm WarningFFCCobb, Fulton37 min
Jul 4, 5:15 PM EDTSpecial Weather StatementFFCWhitfield30 min
Jul 4, 5:23 PM EDTSevere Thunderstorm WarningFFCFannin, Union37 min
Jul 4, 5:24 PM EDTSpecial Weather StatementFFCEmanuel, Jefferson36 min
Jul 4, 5:28 PM EDTSpecial Weather StatementFFCBartow, Floyd32 min
Jul 4, 5:53 PM EDTSpecial Weather StatementFFCBartow37 min
Jul 4, 5:54 PM EDTSpecial Weather StatementFFCDeKalb51 min
Jul 4, 5:59 PM EDTSpecial Weather StatementFFCDawson, Lumpkin, Towns, Union31 min
Jul 4, 6:18 PM EDTSpecial Weather StatementFFCCherokee, Paulding27 min
Jul 4, 6:31 PM EDTSpecial Weather StatementFFCForsyth, Lumpkin, White29 min
Jul 4, 6:41 PM EDTSpecial Weather StatementFFCPaulding34 min
Jul 4, 6:48 PM EDTSpecial Weather StatementFFCDade, Walker27 min
Jul 4, 6:49 PM EDTSpecial Weather StatementFFCBleckley26 min
Jul 4, 7:03 PM EDTSpecial Weather StatementFFCDawson, Forsyth, Lumpkin, White27 min
Jul 4, 7:13 PM EDTSpecial Weather StatementFFCBartow, Gordon, Paulding32 min
Jul 4, 7:15 PM EDTSpecial Weather StatementFFCCatoosa, Chattooga, Dade, Walker30 min
Jul 4, 7:16 PM EDTSpecial Weather StatementFFCFloyd29 min
Jul 4, 7:45 PM EDTSpecial Weather StatementFFCBartow, Chattooga, Floyd, Haralson, Paulding, Polk45 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.